# SDR RAIA00312315

- Difficulty date: December 14, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145
- Aircraft time: 9,864 hours, 9,053 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 16251
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL- WINDSHIELD HEAT NR 2 FAIL, AIR GROUND FAIL, RUDDER NR 1 AND NR 2 FAIL.  MAINTENANCE CLEANED CONNECTOR ON AIR GROUND PROXIMITY SENSOR.
